Alert archive / Illinois / Winter Weather Advisories in 2021
Winter Weather Advisory 4, NWS Lincoln, IL
NWS Lincoln, IL issued this winter weather advisory at Jan 24, 2021, 3:06 PM CST for 29 counties in Illinois. It took effect at Jan 25, 2021, 3:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2021, 3:06 PM CST (21:06 UTC)
- In effect from
- Jan 25, 2021, 3:00 AM CST
- Expired
- Jan 25, 2021, 11:47 AM CST
- In force
- 9 hr
- Issued by
- NWS Lincoln, IL
All 29 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Logan County, IL, Macon County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 41 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1313 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
253 WWUS43 KILX 242106 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 306 PM CST Sun Jan 24 2021 ...Winter Storm Expected Across Central Illinois Monday through Tuesday Morning... ILZ027-028-030-251000- /O.UPG.KILX.WS.A.0001.210125T1200Z-210126T1800Z/ /O.NEW.KILX.WS.W.0001.210125T1800Z-210126T1800Z/ Knox-Stark-Marshall- Including the cities of Galesburg, Toulon, and Lacon 306 PM CST Sun Jan 24 2021 ...WINTER STORM WARNING IN EFFECT FROM NOON MONDAY TO NOON CST TUESDAY... * WHAT...Heavy mixed precipitation expected. Total snow accumulations of 4 to 7 inches and ice accumulations of around one tenth of an inch. * WHERE...Knox, Stark and Marshall Counties. * WHEN...From noon Monday to noon CST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...Winds will gust 25 to 35 mph at times during the afternoon and evening. This will lead to blowing and drifting of snow, especially in open and rural locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ029-031-036-037-040-041-251000- /O.UPG.KILX.WS.A.0001.210125T1200Z-210126T1800Z/ /O.NEW.KILX.WW.Y.0004.210125T0900Z-210126T1800Z/ Peoria-Woodford-Fulton-Tazewell-Schuyler-Mason- Including the cities of Peoria, Eureka, Canton, Pekin, Rushville, and Havana 306 PM CST Sun Jan 24 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM MONDAY TO NOON CST TUESDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of 2 to 4 inches and ice accumulations of up to two tenths of an inch. * WHERE...Portions of central and west central Illinois. * WHEN...From 3 AM Monday to noon CST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...Winds will gust 25 to 35 mph at times during the afternoon and evening. This will lead to blowing and drifting of snow, especially in open and rural locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ049>057-061-251000- /O.NEW.KILX.WW.Y.0004.210125T0900Z-210125T1800Z/ Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles- Edgar-Shelby- Including the cities of Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, and Shelbyville 306 PM CST Sun Jan 24 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO NOON CST MONDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of up to one inch and ice accumulations of up to one tenth of an inch. * WHERE...Portions of central, east central and west central Illinois. * WHEN...From 3 AM to noon CST Monday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ038-042>048-251000- /O.NEW.KILX.WW.Y.0004.210125T0900Z-210126T1800Z/ McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard- Including the cities of Bloomington, Normal, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, and Petersburg 306 PM CST Sun Jan 24 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM MONDAY TO NOON CST TUESDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of up to around one inch and ice accumulations of up to two tenths of an inch. * WHERE...Portions of central, east central and west central Illinois. * WHEN...From 3 AM Monday to noon CST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ Deubelbeiss
2 follow-up statements
811 WWUS43 KILX 250958 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 358 AM CST Mon Jan 25 2021 ...Winter Storm Expected Across Central Illinois Today through Tuesday Morning... ILZ027-028-030-251800- /O.CON.KILX.WS.W.0001.210125T1800Z-210126T1800Z/ Knox-Stark-Marshall- Including the cities of Galesburg, Toulon, and Lacon 358 AM CST Mon Jan 25 2021 ...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON CST TUESDAY... * WHAT...Heavy mixed precipitation expected. Total snow accumulations of 4 to 6 inches and ice accumulations of a light glaze. * WHERE...Knox, Stark and Marshall Counties. * WHEN...From noon today to noon CST Tuesday. * IMPACTS...Plan on slippery road conditions to develop this afternoon and continue into Tuesday morning. The hazardous conditions could impact the evening commute today and the Tuesday morning commute. * ADDITIONAL DETAILS...Some power outages are possible due to the combined effects of the expected wetter nature of the snow and strong and gusty northeast winds. Light freezing rain and freezing drizzle may mix in with the snow at times later today and tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ062-063-066>068-251800- /O.EXA.KILX.WW.Y.0004.000000T0000Z-210125T1800Z/ Cumberland-Clark-Effingham-Jasper-Crawford- Including the cities of Greenup, Marshall, Effingham, Newton, and Robinson 358 AM CST Mon Jan 25 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY... * WHAT...Mixed precipitation. Snow accumulations less than 1 inch, and ice accumulations up to one tenth of an inch this morning. * WHERE...Cumberland, Clark, Effingham, Jasper and Crawford Counties. * WHEN...Until noon CST today. * IMPACTS...Plan on slippery road conditions this morning with temperatures near freezing. The hazardous conditions could impact the morning commute. Temperatures will slowly rise back above freezing late this morning with improving conditions by midday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling this morning. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ029-031-036>038-040>048-251800- /O.CON.KILX.WW.Y.0004.000000T0000Z-210126T1800Z/ Peoria-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason-Logan- De Witt-Piatt-Champaign-Vermilion-Cass-Menard- Including the cities of Peoria, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, and Petersburg 358 AM CST Mon Jan 25 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...Mixed precipitation. Snow accumulations of 1 to 3 inches, sleet accumulations of between 1/10 and 2/10 of an inch and ice accumulations of one to two tenths of an inch. Winds gusting 25 to 35 mph. * WHERE...Portions of central, east central and west central Illinois. * WHEN...Until noon CST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ049>057-061-251800- /O.CON.KILX.WW.Y.0004.000000T0000Z-210125T1800Z/ Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles- Edgar-Shelby- Including the cities of Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, and Shelbyville 358 AM CST Mon Jan 25 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Mixed precipitation. Snow accumulations less than 1 inch, sleet accumulations of between 1/10 and 2/10 of an inch and ice accumulations of around one tenth of an inch. * WHERE...Portions of central, east central and west central Illinois. * WHEN...Until noon CST today. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ 07
760 WWUS43 KILX 251747 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 1147 AM CST Mon Jan 25 2021 ...Winter Storm Impacting Central Illinois Through Tuesday Morning... ILZ029-031-036>038-040>048-260200- /O.CAN.KILX.WW.Y.0004.000000T0000Z-210126T1800Z/ /O.NEW.KILX.WW.Y.0005.210125T1800Z-210126T1800Z/ Peoria-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason-Logan- De Witt-Piatt-Champaign-Vermilion-Cass-Menard- Including the cities of Peoria, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, and Petersburg 1147 AM CST Mon Jan 25 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of up to 3 inches and ice accumulations of up to two tenths of an inch. Winds gusting as high as 35 mph. * WHERE...Portions of central, east central and west central Illinois. * WHEN...Until noon CST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute today and possibly the Tuesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ049>055-057-260200- /O.CAN.KILX.WW.Y.0004.000000T0000Z-210125T1800Z/ /O.NEW.KILX.WW.Y.0005.210125T1800Z-210126T0600Z/ Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Edgar- Including the cities of Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, and Paris 1147 AM CST Mon Jan 25 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Freezing rain expected. Total ice accumulations of a light glaze to a few hundredths of an inch. * WHERE...Portions of central, east central and west central Illinois. * WHEN...Until midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Prepare for possible power outages. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ056-061>063-066>068-251900- /O.CAN.KILX.WW.Y.0004.000000T0000Z-210125T1800Z/ Coles-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford- Including the cities of Charleston, Mattoon, Shelbyville, Greenup, Marshall, Effingham, Newton, and Robinson 1147 AM CST Mon Jan 25 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Precipitation is pushing east and temperatures will continue to gradually warm, therefore the advisory has been allowed to expire. $$ ILZ027-028-030-260200- /O.CON.KILX.WS.W.0001.210125T1800Z-210126T1800Z/ Knox-Stark-Marshall- Including the cities of Galesburg, Toulon, and Lacon 1147 AM CST Mon Jan 25 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...Heavy mixed precipitation expected. Total snow accumulations of 4 to 6 inches and ice accumulations of a light glaze. * WHERE...Knox, Stark and Marshall Counties. * WHEN...Until noon CST Tuesday. * IMPACTS...Plan on slippery road conditions to develop this afternoon and continue into Tuesday morning. The hazardous conditions could impact the evening commute today and the Tuesday morning commute. * ADDITIONAL DETAILS...Some power outages are possible due to the combined effects of the expected wetter nature of the snow and strong and gusty northeast winds. Light freezing rain and freezing drizzle may mix in with the snow at times later today and tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this winter weather advisory went out at Jan 24, 11:21 AM CST, 3 hours 45 minutes earlier.
Area forecast discussion, Jan 24, 11:21 AM CST, 3 hours 45 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1121 AM CST Sun Jan 24 2021 .SYNOPSIS... Issued at 415 AM CST Sun Jan 24 2021 Light mixed precipitation will occur over central and southeast IL this morning, with a light glaze of ice possible especially in southeast IL where the mixed precipitation will be more widespread into mid morning. A more significant winter storm is expected to impact central and northern Illinois Monday through Tuesday morning. Heavy snow with this system is most likely from southern Iowa into the northern third of Illinois, while between a tenth and a quarter inch of ice is expected further south across much of central Illinois, with the highest amounts from I-72 north. Areas south of I-70 are most likely to see rain from this latter storm system. && .UPDATE... Issued at 954 AM CST Sun Jan 24 2021 Initial round of light freezing precip is ending with only a couple patches of possible light drizzle left on radar for the next hour or two. Expect dry conditions through the remainder of today. Focus turns southwest to watch the shortwave currently over the Desert Southwest which will bring precip to central Illinois after midnight tonight as warm advection ramps up out ahead of this feature. && .SHORT TERM...(Today and tonight) ISSUED AT 440 AM CST Sun Jan 24 2021 Very active weather pattern expected this week with four different weather systems to affect central and southeast IL. A weak weather disturbance with some isentropic lift was bringing some light mixed pcpn to central and especially southeast IL early this morning. More widespread accumulating snows were over far northern IL into WI. Temperatures were 32-34F from Quincy to Lincoln to Paris southward, and around 30F north. Dewpoints were pretty low in the upper teens and lower 20s over CWA early this morning, so some evaporative cooling of the column causing the mixed pcpn. A light glaze is possible especially in southeast IL where pcpn is more widespread into mid morning. Mixed pcpn should diminish late morning while clouds linger through the day. Highs this afternoon in the mid 30s northern CWA, upper 30s central portions of CWA and around 40 in southeast IL. Much of area should be dry this afternoon and evening, then a 545 dm 500 mb low near San Diego will deepen to 538 dm by noon Monday as it moves into central KS. Associated 1011 mb surface low pressure near the northern TX/NM border to deepen to 996 mb over southeast KS by midday Monday while pulling a warm front northward into southern MO and near the KY/TN border. This will likely spread rain and freezing rain NNE into central and southern parts of CWA, during overnight, approaching I-74 by sunrise Monday. Areas south of I-70 will mainly be rain while freezing rain likely north of I-70 overnight into Monday and possibly mixed with snow and sleet. Lows overnight in the upper 20s northern CWA, 30-32F much of central part of CWA and 33-35 south of I-70. .LONG TERM...(Monday through Saturday) ISSUED AT 440 AM CST Sun Jan 24 2021 Issued a winter storm watch Monday through Tuesday morning for the IL river valley from Schuyler, Mason, Tazewell and Woodford counties northwest. Have 2-4 inches of snow forecast over this areas except 4-6 inches in Knox and Stark counties. Also could see a tenth to quarter inch of ice, especially from Peoria south. The freezing rain, sleet and snow will spread northward over northern CWA by mid Monday morning and could be mixed with sleet and snow. The rain area will expand northward into portions of central IL by Monday afternoon while northern/nw CWA will continue with mixed pcpn where ENE winds increase during the day Monday with gusts 30-40 mph by Monday afternoon/evening. Highs Monday in the mid 30s northern CWA, upper 30s along I-72 and low to mid 40s in southeast IL. Models are showing two maximum areas of qpf over the mid MS river valley into KY and another one over southern IA into nw IL where moderate to heavy winter pcpn expected thru Monday night and latest models lingering deformation zone of winter pcpn into Tue morning over central and northern IL. Low pressure passes into northeast Ohio as it weakens to 1007 mb by midday Tue, and expect wintry pcpn to diminish by Tue afternoon. A 3rd weather system off the West Coast to push an upper level trof toward the MS river valley by Wed afternoon with a 545 dm 500 mb low near IL by sunset Wed. This will bring another chance of precipitation to the area by Wed afternoon and evening, with mainly light snow in central IL, and a mix of light snow/rain in southeast IL. Upper level ridge builds into the MS river valley by sunset Friday and this to bring a few dry days from Thu into Fri night, with milder temperatures on Friday with highs in the upper 30s/lower 40s then. Then a 4th weather system likely brings some rain showers to the area Sat and Sat night, and diminish from the west on Sunday. Could see some light snow mixed in too especially Sat morning and over northern CWA Sat night into Sunday, && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1120 AM CST Sun Jan 24 2021 Overall expect benign weather rest of today with light winds and primarily VFR conditions. Some lingering IFR and lower MVFR over CMI should exit east over the next hour or two. Overnight, winds will turn northeasterly and increase into Monday morning. Ceilings will lower as a warm front lifts across the region and precip will develop. Initially precip will be snow, then change to freezing rain and rain at the southern most terminals (SPI/DEC/CMI). Snow is expected to be more predominate at PIA and BMI, but the threat for freezing rain will be present. && .ILX WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Monday morning through Tuesday morning for ILZ027>031-036-037-040-041. && UPDATE...Deubelbeiss SYNOPSIS...07 SHORT TERM...07 LONG TERM...07 AVIATION...Deubelbeiss
Hazardous weather outlook, Jan 24, 11:41 AM CST, 3 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1141 AM CST Sun Jan 24 2021 ILZ027>031-036-037-040-041-251200- Fulton-Knox-Marshall-Mason-Peoria-Schuyler-Stark-Tazewell- Woodford- 1141 AM CST Sun Jan 24 2021 ...WINTER STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A winter storm will bring a wintry mix of precipitation, including freezing rain, sleet and snow from Monday through Tuesday morning. Several inches of snow are likely northwest of the Illinois river, while a tenth to quarter inch of ice is likely from Peoria southward. Hazardous travel will likely develop during Monday morning and continue into Tuesday morning. Light snow accumulations are possible Wednesday into Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However snow and ice measurements would be appreciated. ILZ038-042>057-061-251200- Cass-Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon- McLean-Menard-Morgan-Moultrie-Piatt-Sangamon-Scott-Shelby- Vermilion- 1141 AM CST Sun Jan 24 2021 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Light snow late tonight is expected to change to light freezing rain around daybreak. Untreated surfaces will be slippery for the early morning commute. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A winter storm will bring a wintry mix of precipitation from late tonight through Tuesday morning. Between one and two tenths inch of ice is possible, with the highest amounts from Jacksonville to Danville and northward. Between 1 and 2 inches of snow is also possible north and northeast of Lincoln. Slippery travel will develop Monday morning and continue into Tuesday, especially on untreated roadways. Light snow accumulations are possible Wednesday into Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, snow and ice measurements would be appreciated. ILZ062-063-066>068-071>073-251200- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 1141 AM CST Sun Jan 24 2021 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Moderate to heavy rain is expected Monday into Monday evening, with around one inch of accumulation possible. Light mixed precipitation is possible Wednesday afternoon into Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However rainfall measurements would be appreciated in southeast Illinois. Miller
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 3:58 AM CST | Winter Storm Watch | ILX | Fulton, Knox, Marshall, Mason, Peoria, Schuyler and 3 more | 11 hr |
| Jan 24, 3:06 PM CST | Winter Storm Warning | ILX | Knox, Marshall, Stark | 37 hr |
Nearby
Winter Weather Advisories in Illinois, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.